# SDR IPXA2025032274515

- Difficulty date: March 15, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FWD AC DOOR HAS A (POSSIBLE) CRACK ON THE OB SKIN OF DOOR, TOP SIDE. PM040-100, ATA 51-70 ACCOMPLISHED HFEC SURFACE/OPEN HOLRE INSP OF LH FWD AC DOOR REWORKED O/B SKIN TOP SIDE AND EXISTING OPEN FSTNR HOLE COMMON TO RPR AREA PER NDTSPM 06-10-01.001/.003. NO CRACKS NOTED.
